Advertisement

Mathematische Annalen

, Volume 270, Issue 2, pp 159–164 | Cite as

Espaces de Baire et espaces de Namioka

  • Michel Talagrand
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. 1.
    Calbrix, J., Troallic, J.P.: Applications séparément continues. C.R. Acad. Sci. Paris288, 647–648 (1979)Google Scholar
  2. 2.
    Choquet, G.: Lectures on analysis, Vol. 1. New York, Amsterdam: Benjamin 1969Google Scholar
  3. 3.
    Christensen, J.P.R.: Joint continuity of separately continuous functions. Proc. Ann. Math. Soc.82, 455–461 (1981)Google Scholar
  4. 4.
    Christensen, J.P.R.: Remarks on Namioka spaces and R. E. Johnson's theorem on the norm separability of the range of certain mappings. Proc. Am. Math. Soc.86, 649–655 (1982)Google Scholar
  5. 5.
    Christensen, J.P.R.: Theorem of Namioka and Johnson type for u.s.c.o. set-valued mappings. Math. Scand.52, 112–116 (1983)Google Scholar
  6. 6.
    Deville, R.: Parties faiblement de Baire dans les espaces de Banach. Applications à la dentablite et l'étude de certains preduaux (a paraître)Google Scholar
  7. 7.
    Namioka, I.: Separate and joint continuity. Pac. J. Math.51, 515–531 (1974)Google Scholar
  8. 8.
    Saint-Raymond, J.: Jeux topologiques et espaces de Namioka. Proc. Am. Math. Soc.87, 499–504 (1984)Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Michel Talagrand
    • 1
  1. 1.Équipe d'AnalyseUniversité Paris VIParis CedexFrance

Personalised recommendations